RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2017, том 22(38), выпуск 2, страницы 1–7 (Mi thsp175)  

On Gaussian conditional measures depending on a parameter

Georgii A. Alekseev, Ekaterina V. Yurova

Department of Mechanics and Mathematics, Moscow Stats University, 119991 Moscow, Russia

Аннотация: We prove that if a family of Gaussian measures $\mu_\alpha$ on the product of two Souslin locally convex spaces $X$ and $Y$ depends measurably on a parameter $\alpha$, then it is possible to find conditional measures $\mu_\alpha^y$ on $X$ jointly measurable in $y$ and $\alpha$.

Ключевые слова: Gaussian measure, conditional measure, measurable dependence on a parameter.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-11-01058
This research has been supported by the Russian Science Foundation Grant N 17-11-01058 (at Lomonosov Moscow State University)


Полный текст: PDF файл (257 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 28C20, 46G12, 60B11
Язык публикации: английский

Образец цитирования: Georgii A. Alekseev, Ekaterina V. Yurova, “On Gaussian conditional measures depending on a parameter”, Theory Stoch. Process., 22(38):2 (2017), 1–7

Цитирование в формате AMSBIB
\RBibitem{AleYur17}
\by Georgii~A.~Alekseev, Ekaterina~V.~Yurova
\paper On Gaussian conditional measures depending on a~parameter
\jour Theory Stoch. Process.
\yr 2017
\vol 22(38)
\issue 2
\pages 1--7
\mathnet{http://mi.mathnet.ru/thsp175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3843520}
\zmath{https://zbmath.org/?q=an:06987420}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp175
  • http://mi.mathnet.ru/rus/thsp/v22/i2/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:68
    Полный текст:41
    Литература:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020